# SDR UALA2013040902385

- Difficulty date: April 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 54,710 hours, 6,387 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 2R LOWER CORNER DAMAGED.  REPAIRED EMERGENCY LIGHT ASSY, OPS CHECKED GOOD.
